MathSciNet Relay Station
MathSciNet bibliographic data
MR2172782 60H15 (35R60 47N20 49J55)
Barbu, Viorel; Da Prato, Giuseppe Ergodicity for nonlinear stochastic equations in variational formulation. Appl. Math. Optim. 53 (2006), no. 2, 121–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement